# SDR AUS20020623

- Difficulty date: June 20, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Piper PA-28-151
- Engine: Lyc O320E1A
- Propeller: Snsnch 74DM
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TRAILING EDGE FLAP NOSE RIBS SEVERELY CORRODED.
